# SDR SIMA20251120014

- Difficulty date: November 20, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065167001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) (LEVEL 2 CORROSION) MULTIPLE ATTACHING PARTS ON FRAME 82 CORRODED BEYOND LIMITS.   SHEAR CLIP ON FRAME FR82 CORRODED BETWEEN 23L AND 22L.  SHEAR TIE BETWEEN STRINGERS 22L AND 21L IS CORRODED ON FRAME FR 82.  SHEAR TIE BETWEEN STRINGERS 21L & 20L IS CORRODED ON FRAME FR 82.  BLENDED CORROSION ON SHEAR CLIP AT FR 82 BETWEEN 23L AND 22L IAW SRM 51-40-08 MATERIAL REMOVED .025 FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. LOCATED & DRILLED NEW SHEAR CLIP P/N-170-66882-001 IAW EMB-175 SRM 51-40-02. TREATED AND PRIMED HOLES IAW SRM 51-23-04, 51-23-05. TOPCOATED FASTENERS IAW SRM 51-23-06, ETN-EJ-51-015. R & R SHEAR TIE AT FR 82 BETWEEN 23L - 22L IAW SRM 51-40-08.   SHEAR TIE S21L - 22L FR 82  CORRODED IAW SRM 51-10-02. N0 ALLOWABLE LIMITS. LOCATED, DRILLED AND DEBURRED SHEAR CLIP PN 170-66647-001 IAW E-175 SRM 51-40-02 TREATED HOLES IAW SRM 51-23-04. TOPCOATED FASTENERS IAW SRM 51-23-06 ETN-EJ-51-015. REMOVED AND REPLACED SHEAR TIE BETWEEN STRINGERS 22L AND 21L FR 82 PER EMB-175 SRM 51-40-08.  00674/1737 - SHEAR TIE BETWEEN STRINGERS 21L AND 20L FR 82 IS FOUND TO BE CORRODED PER EMB-175. SRM 51-10-02. NO ALLOWABLE LIMITS FOUND. LOCATED, DRILLED AND DEBURRED NEW SHEAR TIE PN 170-65167-001 IAW E-175. SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04. T
